# SDR DALA2023122010437

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-213
- Aircraft serial: 8423
- Aircraft time: 15,123 hours, 6,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3061 CREW REPORTED 12C SET EMERGENCY LIGHT SHROUD DAMAGE. CORRECTIVE ACTION: REMOVED AND REPLACED 12C SEAT EMERGENCY LIGHT SHROUD AS PER A321 AMM 33-51 OPS CHECK OK. (4900484)
